صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 18, No 1 (2019) MONOTONIC INTEGRABLE SOLUTION FOR A MIXED TYPE INTEGRAL AND DIFFERENTIAL INCLUSIONS OF FRACTIONAL ORDERS Abstract   PDF
A.M.A. EL-SAYED EL-SAYED, SH.M. AL-ISSA
 
Vol 7, No 3 (2003) MORSE INDEX FOR AUTONOMOUS LINEAR HAMILTONIAN SYSTEMS Abstract   PDF
D. Blackmore, C. Wang
 
Vol 15, No 1 (2016) MULTILINEAR MCSHANE INTEGRAL IN R^n Abstract   PDF
A. Halilovic, J. Panrike
 
Vol 14, No 4 (2015) MULTIPLICITY OF SOLUTIONS FOR QUASILINEAR EULER-LAGRANGE EQUATION Abstract   PDF
Stevene Quincy Nkombo, Fengquan Li
 
Vol 9, No 1 (2004) NAVIER-STOKES SYSTEMS WITH QUASIMONOTONE VISCOSITY TENSOR Abstract   PDF
Pierre Dreyfuss, Norbert Hungerb
 
Vol 21, No 1 (2022) NEW EXTENDED ALGORITHM USING LEAST ABSOLUTE REMAINDER Abstract   PDF
Anton Iliev, Nikolay Kyurkchiev, Asen Rahnev
 
Vol 21, No 2 (2022) NEW EXTENDED BASED ON GENERALIZATION OF TEMBHURNE-SATHE ALGORITHM Abstract   PDF
Anton Iliev, Nikolay Kyurkchiev, Asen Rahnev, Todorka Terzieva
 
Vol 15, No 2 (2016) NEW GROUP INVARIANT SOLUTIONS OF A VARIABLE-COEFFICIENT KDV EQUATION Abstract   PDF
Yuanyuan Zhang
 
Vol 20, No 2 (2021) NEW PROPERTIES OF THE ODD WEIBULL INVERSE TOPP-LEONE CUMULATIVE DISTRIBUTION FUNCTION Abstract   PDF
Maria Vasileva, Anna Malinova, Olga Rahneva, Evgenia Angelova
 
Vol 12, No 1 (2013) NINTH ORDER BLOCK PIECEWISE CONTINUOUS HYBRID INTEGRATORS FOR SOLVING SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
О.А. Akinfenwa
 
Vol 18, No 1 (2019) NONLINEAR DIFFERENCE EQUATIONS WITH SMALL PARAMETERS OF MULTIPLE SCALES Abstract   PDF
Tahia Zerizer
 
Vol 10, No 1 (2005) NONLINEAR TYPE OF OPIAL'S INEQUALITIES ON TIME SCALES Abstract
W.-C. Lian, S.-L. Yu, F.-H. Wong, S.-W. Lin
 
Vol 12, No 4 (2013) NONLINEAR WAVE EQUATIONS WITH ACOUSTIC BOUNDARY CONDITIONS Abstract   PDF
Gladson O. Antunes, C.L. Frota, M.D.G. Da Silva, L.A. Medeiros
 
Vol 10, No 4 (2005) NOTE ON EXISTENCE OF POSITIVE SOLUTIONS FOR ELLIPTIC EQUATIONS Abstract   Postscript
Chien-Hsiung Lin
 
Vol 14, No 3 (2015) NUMERICAL SIMULATION OF THE SOME ILL-POSED PROBLEMS FOR THE HEAT TRANSFER EQUATION Abstract   PDF
Harijs Kalis, Sergejs Rogovs, Aigars Gedroics
 
Vol 12, No 3 (2013) NUMERICAL SOLUTION OF VOLTERRA DELAY-INTEGRO-DIFFERENTIAL EQUATIONS VIA SPLINE/SPECTRAL METHODS Abstract   PDF
H.M. El-Hawary, K.A. El-Shami
 
Vol 10, No 1 (2005) NUMERICAL SOLUTIONS TO INTEGRODIFFERENTIAL EQUATIONS WHICH INTERPOLATE HEAT AND WAVE EQUATIONS Abstract
P. Rozmej, A. Karczewska
 
Vol 11, No 3 (2012) NUMERICAL STUDY OF FRACTIONAL DIFFERENTIAL EQUATIONS OF LANE-EMDEN TYPE BY THE LEAST SQUARE METHOD Abstract   PDF
Mohammed S. Mechee, Norazak Senu
 
Vol 18, No 1 (2019) ON A FUNCTIONAL INTEGRAL EQUATION WITH CONSTRAINT EXISTENCE OF SOLUTION AND CONTINUOUS DEPENDENCE Abstract   PDF
A.M.A. El-Sayed, Muhanna A.H. Alrashdi
 
Vol 22, No 1 (2023) ON A HYPOTHETICAL OSCILLATOR: INVESTIGATIONS IN THE LIGHT OF THE MELNIKOV’S APPROACH, SOME SIMULATIONS Abstract   PDF
Nikolay Kyurkchiev, Tsvetelin Zaevski
 
Vol 2, No 2 (2001) ON A MODEL FOR VIBRATIONS OF ELASTIC MEMBRANES Abstract   Postscript
L. A. Medeiros, J. Limaco
 
Vol 10, No 4 (2005) ON AN ELLIPTIC MODEL WITH GENERAL NONLINEARITY ASSOCIATED WITH SUPERCONDUCTIVITY Abstract   Postscript
Junichi Aramaki
 
Vol 10, No 1 (2005) ON BRANCHING RULES FOR REDUCTIONS OF CLASSICAL LIE GROUPS IRREDUCIBLE REPRESENTATIONS Abstract
V.V. Shtepin
 
Vol 17, No 1 (2018) ON HYERS-ULAM STABILITY OF NONLINEAR SECOND ORDER ORDINARY AND FUNCTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
Ilesanmi Fakunle, Peter O. Arawomo
 
Vol 10, No 1 (2005) ON INTEGRAL TRANSFORM IN PSEUDOEUCLIDEAN SPACE ASSOCIATED WITH AN INTEGRATION OVER LIGHT CONE Abstract
T.V. Shtepina
 
151 - 175 of 272 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 


IJDEA, Academic Publications, Ltd.